EconPapers    
Economics at your fingertips  
 

On a class of three points cell-average multiresolution schemes

S. Amat, J. Liandrat, M. Moncayo, J. Ruiz and J.C. Trillo

Mathematics and Computers in Simulation (MATCOM), 2018, vol. 148, issue C, 66-93

Abstract: This paper is devoted to the construction and analysis of a new family of three-points nonlinear cell-average subdivision (multiresolution) schemes. They are based on a centered piecewise nonlinear reconstruction adapted to discontinuities. Some theoretical properties of these schemes (convergence, order of approximation, preservation of the monotonicity in the data, stability or absence of the Gibbs phenomenon) are analyzed. Finally, various numerical examples are presented.

Keywords: Cell-average framework; Adaptive reconstructions; Nonlinear means; Subdivision schemes; Multiresolution schemes (search for similar items in EconPapers)
Date: 2018
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475417303750
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:148:y:2018:i:c:p:66-93

DOI: 10.1016/j.matcom.2017.11.007

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:148:y:2018:i:c:p:66-93